MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reported non-compliance with uv spectacle wear.Suspected premature photopolymerization of the lens.The light adjustable lens was explanted from the patient's right eye on (b)(6) 2021.Rxsight's awareness date was 9/29/2021.Device history record for the lens was reviewed.No issues were noted.The lens is in process of being returned for evaluation.
 
Event or Problem Description
Patient reported non-compliance with uv spectacle wear.Suspected premature photopolymerization of the lens.The light adjustable lens was explanted from the patient's right eye on (b)(6) 2021.Rxsight's awareness date was 9/29/2021.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Patient reported non-compliance with uv spectacle wear.Suspected premature photopolymerization of the lens.The light adjustable lens was explanted from the patient's right eye on (b)(6) 2021.Rxsight's awareness date was 9/29/2021.The explanted lens was returned for evaluation.Visual inspection and optical testing of the returned lens confirmed the presence of an ambient zone on the lens, which is indicative of exposure of the lens to ambient uv light prior to lock in.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key12693851
Report Number3012712027-2021-00064
Device Sequence Number8980101
Product Code PZK
UDI-Device Identifier00818806020104
UDI-Public01008188060201041119121517221130
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001479
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale